# SDR IPXA2022110887970

- Difficulty date: October 3, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,977 hours, 14,019 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57960300006
- Part serial: NA
- Condition: Dented
- Location: L/H #2 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300LT WING #2 FLAP L/E HAS DENT COMPLIED WITH FINAL EA 300-5753-27-A3058 AND UPS EO A300-5750-84957-A AND RCA 288864
